# SDR WWMA9600038

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

THE LEFT ENGINE OIL PRESSURE WARNING ILLUMINATED IN FLIGHT WITH FLUCTUATING OIL PRESSURE, THE ENGINE WAS SHUT DOWN IN FLIGHT.  MAINTENANCE FOUND THE ENGINE TO HAVE LOST OIL BEYOND SERVICABLE LIMITS.  REPLACED THE LEFT ENGINE AND RETURNED THE AIRCRAFT TO SERVICE.
